MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/24/2025, it was reported by a distributor via sems-(b)(4) that an ar-2324bcctt suture anchor broke.This occurred during use.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion and/or improper bone prep.The bone quality of the patient and the information of the instrument used to prepare the bone socket for insertion of the implant were not provided.

Brand Name
BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22535446
Report Number1220246-2025-02944
Device Sequence Number12634316
Product Code MAI
UDI-Device Identifier00888867026858
UDI-Public(01)00888867026858(11)241209(17)281130(10)15359257
Combination Product (Y/N)N
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM
Device Catalogue NumberAR-2324BCCTT
Device Lot Number15359257
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown